Aa
A
A
Close
Avatar universal
RE: Thin yellow liquid
Hi all I've just been going threw some of the other comments on here and I have noticed how a large number of us with this problem are all on the left side and after having taken amoxycillan for a throat, nose or ear infection.... mine how ever is not.... I am currently undergoing treatment for a tooth infection for which I'm on a product called Cilamox... This is the third time I have had this problem..... the first two times was after sustaining a solid knock to the head and I had no form of infection at the time. But this time it is after an infection and no knock to the head.... I do also get an extremely bitter taste in my followed by a very rancid smell in my nose.... Is all of this due to a prolonged injury or could I have had a symptomless infection the other two times?    
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Doctor Ratings & Reviews
Who are the top-rated Neurologist in your area?
Neurology Community Resources
Top Neurology Answerers
620923 tn?1452919248
Blank
Allentown, PA
5265383 tn?1483811956
Blank
ON
1756321 tn?1499064984
Blank
Queensland, Australia
1780921 tn?1499305393
Blank
Queen Creek, AZ
Avatar universal
Blank
Trinity , TX